# SDR CALA2019070501138

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: D53585162200
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA DENTS ON TOP OF TAIL CONE APPROX. 1FT LEFT OF RUDDER TRAILING EDGE TRIANGLE. A3NB-05-3-6072. NR 9292361 REPAIRED DENTED AREA BTEWEEN FR51 AND FR82 STR 2L AND 3L IAW SRM 53-51-11-300-002 FIG 01.
